# SDR P5CA2021082700333

- Difficulty date: August 27, 2021
- Submitted: September 2, 2021
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 21,543 hours, 5,642 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Part number: 6259283
- Part serial: 62592818877
- Condition: Faulted
- Location: Lt A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K, O

## Discrepancy

DURING CLIMB RT PACK TEMP AND RT PACK OFF EICAS WITH ASSOCIATED RT PACK INOP LIGHT.   W/O NO 85408 CARRIED OUT. RIGHT PACK AUTO COMPRESSOR OUTLET SENSOR REPLACED IAW AMM 21-51-06/401, REV 123, 22 DEC 2020. SYS SERVICEABLE.
